Posted by: Flower | 2009-06-02

Low sex drive

i need help!!!!
Since i got married for some reason my sex drive has gone from 100% to almost nothing, I' m never in the mood and just dont wanna do it, i have no trouble having an orgasm when we do it though. I want to have sex but i just cant. I' ve been on The Pill for 3 or 4 years. but never had trouble before, could The Pill be affecting my sex drive now??? what can it be? i' m freaking out because this is taking it' s toll on my marriage.
i dont really know what to do. PLEASE PLEASE HELP

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

The cause for the low libido is unlikely to be due to hormones. You have stress factors in your life and these need to be addressed to solve the problem.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Our users say:
Posted by: Flower | 2009-06-02

ALSO: i was retrenched a moth before i got married, stressed and depressed i needed to get a job fast, i started a new job a week after we got married, i' ve had to adjust because the job requires me to work every second weekend. i dont get to spend alot of time with my husband, i suffer from fatigue and sometimes i feel like i' m bordering on depression because of everything thats happened. Could this whole situation have an effect? my friend said i must go for a hormone test to see if i dont have an imbalance cos i dont work long hours so it cant be the work thats making me tired.(do i go to my doc or gynae?)

Reply to Flower

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.